# SDR HEEA065169

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D105102
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP ASSY HAD LOW PRESSURE AND WAS NOISY.
